EconPapers    
Economics at your fingertips  
 

On an Extension of Kummer's Second Theorem

Medhat A. Rakha, Mohamed M. Awad and Arjun K. Rathie

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

The aim of this paper is to establish an extension of Kummer's second theorem in the form = + , where + , . For , we recover Kummer's second theorem. The result is derived with the help of Kummer's second theorem and its contiguous results available in the literature. As an application, we obtain two general results for the terminating series. The results derived in this paper are simple, interesting, and easily established and may be useful in physics, engineering, and applied mathematics.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/128458.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/128458.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:128458

DOI: 10.1155/2013/128458

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:128458